# SDR LR7A2020021082246

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 39,575 hours, 24,634 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LH ELEVATOR HSS89L RIB LOWER FLANGE WITH CRACKED FASTENER HOLE AT FS1117. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20.    NR# 1000153065.
